# SDR ASOA2014052110552

- Difficulty date: April 21, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 31,297 hours, 22,911 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Fan Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FAN COWL UPPER FWD CORNER, SKIN DENT.  COMPLIED WITH PERMANENT REPAIR OF RT FAN COWL UPPER FWD CORNER SKIN IAW SRM 54-14-00.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  REPAIR IAW SRM 54-14-00-201-001-A01.  COMPLIED WITH SRM 54-14-00-201-004 MODE REPAIR ANGLE AND DOUBLER.
